# SDR SWAA2022111661292

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500d S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, BS  500D,S28L IN THE FWD CARGO COMPARTMENT.  REPLACED THE ANGLE IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 143A7902, SHEET 126, REV A.
